# SDR AALA2009032900681

- Difficulty date: March 29, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 33,416 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT GALLEY 674 MISSING LENS. REPLACED LENS FOR EMERGENCY LIGHT AT GALLEY 674.
